MAUDE Adverse Event Report: Zimmer Orthopaedic Mfg. Ltd. PSN PK CMT FEM LM SZ 3; Prosthesis, Knee, Femorotibial, Non-Constrained, Cemented, Metal/Polymer

Zimmer Orthopaedic Mfg. Ltd. PSN PK CMT FEM LM SZ 3; Prosthesis, Knee, Femorotibial, Non-Constrained, Cemented, Metal/Polymer
Catalog Number 42558000301
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported in a clinical study that at the two-year follow-up visit a patient reported experiencing increased pain and dissatisfaction.Home strengthening exercises were recommended as well as over the counter medication for pain.All implants remain intact, and no further information has been provided at this time.Attempts to obtain additional information have been made; however, no more information is available at this time.
 
Additional Manufacturer Narrative
(b)(4) d10-medical product psn pk ve ply lm sz c 9mm item# 42518200309 lot# 63441805 psn pk cmt tib lm sz c item# 42538000301 lot# 63573649 unknown palacos cement h3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.H6: component code: proposed component (annex g) code is: - mechanical (g04) - femur.

Brand Name
PSN PK CMT FEM LM SZ 3
Common Device Name
Prosthesis, Knee, Femorotibial, Non-Constrained, Cemented, Metal/Polymer
Manufacturer (Section D)
Zimmer Orthopaedic Mfg. Ltd.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50174757
Report Number3007963827-2026-00354
Device Sequence Number18231291
Product Code HSX
UDI-Device Identifier00880304808461
UDI-Public(01)00880304808461(17)270228(10)63607286
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number42558000301
Device Lot Number63607286
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by Manufacturer08/10/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight264 LB